MathSciNet Relay Station
MathSciNet bibliographic data
MR1191866 (94k:06001) 06A05 (03E55 08A50 20N02)
Dehornoy, Patrick A canonical ordering for free self-distributive systems. Proc. Amer. Math. Soc. 122 (1994), no. 1, 31–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement